School of Information Technologies and Engineering
Fuad Hajiyev

Fuad Hajiyev

Assistant Professor

Mathematics, Computer Science

  • Email: fhajiyev[at]
  • Phone: 415
  • Office: B222

  • Calculus I, II
  • Linear Algebra
  • Discrete Structures
  • PhD Steklov Mathematical Institute of Russian Academy of Sciences
  • MS Baku State University
  • BS Baku State University
Joined ADA September, 2014 - August, 2017; September 2019
Publications Author of more than 35 publications in Math Journals such as:

Hajiyev F., Umarov T., Poernomo I.  - Formal Ontologies for Data-Centric Business Process Management - Proceedings of the 5th  International Conference on APPLICATION of INFORMATION and COMMUNICATION TECHNOLOGIES, AICT, Oct 12-14, 2011, p 1-8.

- Gadzhiev F.A.  Равновесие с трансферабельными стоимостями в одной модели с выпуклыми связями. – Экономика и математические методы, 2004, том 40, ном.4, стр 121-133. (Engl.Transl.: Balance with the Transferable Costs in a Model with Convex Communications (Connections). - in Economics and Mathematical Methods, 2004, vol 40, issue 4, p.121-133)

Gadzhiev  F.A.   Equilibrium  with  transferable  values  in  models  with  convex  connections  (in  Russian).-Dokl.  Russian  Acad.  of  Sci.   1997,  v.  357,  No  2, p.161-164.

- Gadzhiev (Hadjiev) F.A., Pareto Optimality of equilibrium in the model with superlinear connections.-Proc. of the 1-st Turkish Symp. on Econometry and Statistics Izmir,  Turkey,1993, p. 487-492.

- Gadzhiev F.A.  Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number variables.(in Russian)- DAN SSSR, 289 (1986) , no 4, p. 785-788; English Transl. in: Soviet Math. Dokl., 34 (1987), no 1 , p. 150-153.

- Gadzhiev F.A. Some problems of the theory of iterative Post algebras of continuous functions. (in Russian).-Ph.D. Thesis, Moscow, 1984, 58 pp.

- Gadzhiev F.A.,Mal’cev A.A. On dense subalgebras of Post algebras and Menger  algebras of continuous functions. (in English) - Proc Int. Conf, Leningrad 1982, Lecture Notes in Mathematics, v. 1060, p. 258-266, Springer, Berlin-New-York, 1984.

- Gadzhiev  F.A The Kolmogorov-Slupecki theorem for a three dimensionl sphere. (in Russian)- Uspekhi Mat. Nauk 39 (1984), no 5(239), 51-54: English Transl. in “Russian Math. Surveys”, 39(984), no 5, p. 57-61.